Alert archive / California / Frost Advisories in 2012
Frost Advisory 2, NWS Los Angeles, CA
NWS Los Angeles, CA issued this frost advisory at Jan 17, 2012, 3:44 AM PST. It took effect at Jan 18, 2012, 2:00 AM PST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2012, 3:44 AM PST (11:44 UTC)
- In effect from
- Jan 18, 2012, 2:00 AM PST
- Expired
- Jan 18, 2012, 9:00 AM PST
- In force
- 7 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
281 WWUS76 KLOX 171144 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 344 AM PST TUE JAN 17 2012 ...LIGHT FREEZE CONDITIONS LIKELY ACROSS MANY COASTAL AND COASTAL VALLEY AREAS... .A DRY COLD AIR MASS WILL LIKELY BRING LIGHT FREEZE CONDITIONS TO THE CENTRAL COAST...THE SANTA BARBARA SOUTH COAST...AND THE OJAI AND SANTA YNEZ VALLEYS. A FEW AREAS WILL SEE TEMPERATURES DROP TO 26 DEGREES FOR AN HOUR OR TWO. THE INTERIOR VALLEYS AND THE DESERTS WILL SEE LOWS BETWEEN 15 AND 25 DEGREES TONIGHT BUT FREEZE AND FROST PRODUCTS ARE NOT ISSUED FOR THESE AREAS AFTER THE FIRST TWO HARD FREEZES. CAZ034-035-171945- /O.NEW.KLOX.FR.Y.0002.120118T1100Z-120118T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 344 AM PST TUE JAN 17 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST WEDNESDAY. * TEMPERATURES AND TIMING...TEMPERATURES WILL DROP TO FREEZING AROUND 3 AM PST WEDNESDAY...BOTTOM OUT BETWEEN 28 AND 31 DEGREES FROM 5 AM PST AND 700 AM PST...THEN SLOWLY RISE TO ABOVE FREEZING BY 9 AM PST. A FEW LOCATIONS WILL SEE AN HOUR OR TWO WITH TEMPERATURES OF 26 OR 27 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY DURING THE VALID TIME OF THE ADVISORY. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$ CAZ039-171945- /O.NEW.KLOX.FR.Y.0002.120118T1100Z-120118T1700Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 344 AM PST TUE JAN 17 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST WEDNESDAY. * TEMPERATURES AND TIMING...TEMPERATURES WILL DROP TO FREEZING AROUND 3 AM PST WEDNESDAY...BOTTOM OUT BETWEEN 28 AND 31 DEGREES FROM 5 AM PST AND 700 AM PST...THEN SLOWLY RISE TO ABOVE FREEZING BY 9 AM PST. A FEW LOCATIONS MAY SEE AN HOUR OR TWO WITH TEMPERATURES AS LOW AS 27 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY DURING THE VALID TIME OF THE ADVISORY. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$ CAZ036-171945- /O.NEW.KLOX.FR.Y.0002.120118T1100Z-120118T1700Z/ SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG 344 AM PST TUE JAN 17 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST WEDNESDAY. * TEMPERATURES AND TIMING...TEMPERATURES WILL DROP TO FREEZING AROUND 3 AM PST WEDNESDAY...BOTTOM OUT BETWEEN 28 AND 31 DEGREES FROM 5 AM PST AND 700 AM PST...THEN SLOWLY RISE TO ABOVE FREEZING BY 9 AM PST. A FEW LOCATIONS WILL SEE AN HOUR OR TWO WITH TEMPERATURES OF 26 OR 27 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY DURING THE VALID TIME OF THE ADVISORY. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$ CAZ044-171945- /O.NEW.KLOX.FR.Y.0002.120118T1100Z-120118T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 344 AM PST TUE JAN 17 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST WEDNESDAY. * TEMPERATURES AND TIMING...TEMPERATURES WILL DROP TO FREEZING AROUND 3 AM PST WEDNESDAY...BOTTOM OUT BETWEEN 28 AND 31 DEGREES FROM 5 AM PST AND 700 AM PST...THEN SLOWLY RISE TO ABOVE FREEZING BY 9 AM PST. A FEW LOCATIONS WILL SEE AN HOUR OR TWO WITH TEMPERATURES OF 26 OR 27 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY DURING THE VALID TIME OF THE ADVISORY. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$ ASR/DB
5 follow-up statements
889 WWUS76 KLOX 171729 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 929 AM PST TUE JAN 17 2012 ...HARD FREEZE LIKELY IN THE SANTA YNEZ VALLEY EARLY WEDNESDAY MORNING... ...SUB-FREEZING TEMPERATURES ACROSS MANY COASTAL AND COASTAL VALLEY AREAS EARLY WEDNESDAY MORNING... .A DRY AND COLD AIR MASS WILL BRING SUB-FREEZING TEMPERATURES TO MUCH OF THE AREA TONIGHT INTO WEDNESDAY MORNING. THE SANTA YNEZ VALLEY WILL LIKELY EXPERIENCE TEMPERATURES BELOW 28 DEGREES FOR SEVERAL HOURS. SLIGHTLY WARMER BUT STILL SUB-FREEZING TEMPERATURES ARE EXPECTED FOR SEVERAL HOURS OVER THE CENTRAL COAST...THE SANTA BARBARA SOUTH COAST...AND THE OJAI VALLEY AS WELL. THE INTERIOR VALLEYS AND THE DESERTS WILL SEE LOWS BETWEEN 15 AND 25 DEGREES TONIGHT...BUT FREEZE AND FROST PRODUCTS ARE NOT ISSUED FOR THESE AREAS AFTER THE FIRST TWO HARD FREEZES. CAZ036-180130- /O.CAN.KLOX.FR.Y.0002.120118T1100Z-120118T1700Z/ /O.NEW.KLOX.FZ.A.0001.120118T1100Z-120118T1700Z/ SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG 929 AM PST TUE JAN 17 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. THE PREVIOUS FROST ADVISORY HAS BEEN REPLACED BY THIS FREEZE WATCH. * TEMPERATURES AND TIMING...TEMPERATURES WILL DROP TO 28 DEGREES BY AROUND 3 AM PST WEDNESDAY...BOTTOMING OUT BETWEEN 22 AND 26 DEGREES AROUND 6 AM PST...THEN SLOWLY RISE TO ABOVE FREEZING AFTER 9 AM PST. * IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY DURING THE VALID TIME OF THE ADVISORY. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ034-035-180130- /O.CON.KLOX.FR.Y.0002.120118T1100Z-120118T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 929 AM PST TUE JAN 17 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST WEDNESDAY... * TEMPERATURES AND TIMING...TEMPERATURES WILL DROP TO FREEZING AROUND 3 AM PST WEDNESDAY...BOTTOM OUT BETWEEN 28 AND 31 DEGREES FROM 5 AM PST AND 700 AM PST...THEN SLOWLY RISE TO ABOVE FREEZING BY 9 AM PST. A FEW LOCATIONS WILL SEE AN HOUR OR TWO WITH TEMPERATURES OF 26 OR 27 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY DURING THE VALID TIME OF THE ADVISORY. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$ CAZ039-180130- /O.CON.KLOX.FR.Y.0002.120118T1100Z-120118T1700Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 929 AM PST TUE JAN 17 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST WEDNESDAY... * TEMPERATURES AND TIMING...TEMPERATURES WILL DROP TO FREEZING AROUND 3 AM PST WEDNESDAY...BOTTOM OUT BETWEEN 28 AND 31 DEGREES FROM 5 AM PST AND 700 AM PST...THEN SLOWLY RISE TO ABOVE FREEZING BY 9 AM PST. A FEW LOCATIONS MAY SEE AN HOUR OR TWO WITH TEMPERATURES AS LOW AS 27 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY DURING THE VALID TIME OF THE ADVISORY. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$ CAZ044-180130- /O.CON.KLOX.FR.Y.0002.120118T1100Z-120118T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 929 AM PST TUE JAN 17 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST WEDNESDAY... * TEMPERATURES AND TIMING...TEMPERATURES WILL DROP TO FREEZING AROUND 3 AM PST WEDNESDAY...BOTTOM OUT BETWEEN 28 AND 31 DEGREES FROM 5 AM PST AND 700 AM PST...THEN SLOWLY RISE TO ABOVE FREEZING BY 9 AM PST. A FEW LOCATIONS WILL SEE AN HOUR OR TWO WITH TEMPERATURES OF 26 OR 27 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY DURING THE VALID TIME OF THE ADVISORY. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$
987 WWUS76 KLOX 172221 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 221 PM PST TUE JAN 17 2012 ...HARD FREEZE EXPECTED OVER NORTHWEST SANTA BARBARA COUNTY EARLY WEDNESDAY MORNING... ...SUB-FREEZING TEMPERATURES OVER MUCH OF THE AREA EARLY WEDNESDAY MORNING... .A DRY AND COLD AIR MASS WILL PERSIST INTO WEDNESDAY MORNING...AND BRING SUB-FREEZING TEMPERATURES TO MUCH OF THE AREA. THE SANTA BARBARA CENTRAL COAST AND SANTA YNEZ VALLEY WILL LIKELY EXPERIENCE TEMPERATURES BELOW 28 DEGREES FOR SEVERAL HOURS RESULTING IN A HARD FREEZE. SLIGHTLY WARMER BUT STILL SUB-FREEZING TEMPERATURES ARE EXPECTED FOR SEVERAL HOURS OVER THE SAN LUIS OBISPO CENTRAL COAST...THE SANTA BARBARA SOUTH COAST...AND THE OJAI VALLEY AS WELL. THE INTERIOR VALLEYS AND THE DESERTS WILL EXPERIENCE TEMPERATURE IN THE TEENS TONIGHT...BUT NO WARNING WILL BE ISSUED BASED ON LOCAL POLICY AFTER THE FIRST TWO HARD FREEZES. CAZ035-180630- /O.UPG.KLOX.FR.Y.0002.120118T1100Z-120118T1700Z/ /O.NEW.KLOX.FZ.W.0001.120118T1000Z-120118T1700Z/ SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SANTA MARIA...LOMPOC...VANDENBERG 221 PM PST TUE JAN 17 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY. THE PREVIOUS FROST ADVISORY HAS BEEN UPGRADED TO THIS WARNING. * TEMPERATURES AND TIMING...TEMPERATURES WILL START TO DROP BELOW 28 DEGREES BY AROUND 2 AM PST WEDNESDAY...BOTTOMING OUT BETWEEN 24 AND 27 DEGREES AROUND 6 AM PST...THEN SLOWLY RISE TO ABOVE FREEZING AFTER 9 AM PST. * IMPACTS...THESE CONDITIONS CAN KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ CAZ036-180630- /O.UPG.KLOX.FZ.A.0001.120118T1100Z-120118T1700Z/ /O.NEW.KLOX.FZ.W.0001.120118T1000Z-120118T1700Z/ SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG 221 PM PST TUE JAN 17 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY. THE PREVIOUS FREEZE WATCH HAS BEEN UPGRADED TO THIS WARNING. * TEMPERATURES AND TIMING...TEMPERATURES WILL START TO DROP BELOW 28 DEGREES BY AROUND 2 AM PST WEDNESDAY...BOTTOMING OUT BETWEEN 22 AND 26 DEGREES AROUND 6 AM PST...THEN SLOWLY RISE TO ABOVE FREEZING AFTER 9 AM PST. * IMPACTS...THESE CONDITIONS CAN KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ CAZ034-180630- /O.EXT.KLOX.FR.Y.0002.120118T1000Z-120118T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON 221 PM PST TUE JAN 17 2012 ...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY... * TEMPERATURES AND TIMING...TEMPERATURES WILL START TO DROP BELOW 32 DEGREES AFTER 2 AM PST WEDNESDAY...BOTTOMING OUT BETWEEN 26 AND 31 DEGREES AROUND 6 AM PST...THEN SLOWLY RISE TO ABOVE FREEZING AFTER 9 AM PST. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY DURING THE VALID TIME OF THE ADVISORY. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$ CAZ039-180630- /O.EXT.KLOX.FR.Y.0002.120118T1000Z-120118T1700Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 221 PM PST TUE JAN 17 2012 ...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY... * TEMPERATURES AND TIMING...TEMPERATURES WILL START TO DROP BELOW 32 DEGREES AFTER 2 AM PST WEDNESDAY...BOTTOMING OUT BETWEEN 28 AND 31 DEGREES AROUND 6 AM PST...THEN SLOWLY RISE TO ABOVE FREEZING AFTER 9 AM PST. COLDEST TEMPERATURES WILL OCCUR AWAY FROM THE HILLS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY DURING THE VALID TIME OF THE ADVISORY. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$ CAZ044-180630- /O.EXT.KLOX.FR.Y.0002.120118T1000Z-120118T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 221 PM PST TUE JAN 17 2012 ...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY... * TEMPERATURES AND TIMING...TEMPERATURES WILL START TO DROP BELOW 32 DEGREES AFTER 2 AM PST WEDNESDAY...BOTTOMING OUT BETWEEN 28 AND 31 DEGREES AROUND 6 AM PST...THEN SLOWLY RISE TO ABOVE FREEZING AFTER 9 AM PST. COLDEST TEMPERATURES WILL BE IN THE OJAI VALLEY. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY DURING THE VALID TIME OF THE ADVISORY. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$ KITTELL
246 WWUS76 KLOX 180434 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 834 PM PST TUE JAN 17 2012 ...SUB-FREEZING TEMPERATURES OVER MUCH OF THE AREA EARLY WEDNESDAY MORNING... .A DRY AND COLD AIR MASS WILL PERSIST INTO WEDNESDAY MORNING...AND BRING SUB-FREEZING TEMPERATURES TO MUCH OF THE AREA. THE SANTA BARBARA CENTRAL COAST AND SANTA YNEZ VALLEY WILL LIKELY EXPERIENCE TEMPERATURES BELOW 28 DEGREES FOR SEVERAL HOURS RESULTING IN A HARD FREEZE. SLIGHTLY WARMER BUT STILL SUB-FREEZING TEMPERATURES ARE EXPECTED FOR SEVERAL HOURS OVER THE SAN LUIS OBISPO CENTRAL COAST...THE SANTA BARBARA SOUTH COAST...AND THE OJAI VALLEY AS WELL. THE INTERIOR VALLEYS AND THE DESERTS WILL EXPERIENCE TEMPERATURE IN THE TEENS TONIGHT...BUT NO WARNING WILL BE ISSUED BASED ON LOCAL POLICY AFTER THE FIRST TWO HARD FREEZES. CAZ035-036-181245- /O.CON.KLOX.FZ.W.0001.120118T1000Z-120118T1700Z/ SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SANTA MARIA...LOMPOC...VANDENBERG... SANTA YNEZ...SOLVANG 834 PM PST TUE JAN 17 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY... * TEMPERATURES AND TIMING...TEMPERATURES WILL START TO DROP BELOW 32 DEGREES AROUND 2 AM PST WEDNESDAY...BOTTOMING OUT AROUND 28 DEGREES NEAR 6 AM PST...THEN SLOWLY RISE TO ABOVE FREEZING AFTER 9 AM PST. * IMPACTS...THESE CONDITIONS CAN KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ CAZ034-181245- /O.CON.KLOX.FR.Y.0002.120118T1000Z-120118T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON 834 PM PST TUE JAN 17 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY... * TEMPERATURES AND TIMING...TEMPERATURES WILL START TO DROP BELOW 32 DEGREES IN MOST LOCATIONS AFTER 2 AM PST WEDNESDAY...THEN SLOWLY RISE TO ABOVE FREEZING AFTER 9 AM PST. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY DURING THE VALID TIME OF THE ADVISORY. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$ CAZ039-181245- /O.CON.KLOX.FR.Y.0002.120118T1000Z-120118T1700Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 834 PM PST TUE JAN 17 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY... * TEMPERATURES AND TIMING...TEMPERATURES WILL START TO DROP BELOW 32 DEGREES AFTER 2 AM PST WEDNESDAY...THEN SLOWLY RISE TO ABOVE FREEZING AFTER 9 AM PST. THE COLDEST TEMPERATURES WILL OCCUR IN WIND-SHELTERED AREAS AWAY FROM THE HILLS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY DURING THE VALID TIME OF THE ADVISORY. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$ CAZ044-181245- /O.CON.KLOX.FR.Y.0002.120118T1000Z-120118T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 834 PM PST TUE JAN 17 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY... * TEMPERATURES AND TIMING...TEMPERATURES WILL START TO DROP BELOW 32 DEGREES AFTER 2 AM PST WEDNESDAY...THEN SLOWLY RISE TO ABOVE FREEZING AFTER 9 AM PST. THE COLDEST TEMPERATURES WILL BE IN THE OJAI VALLEY. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY DURING THE VALID TIME OF THE ADVISORY. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$ HALL
506 WWUS76 KLOX 181223 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 423 AM PST WED JAN 18 2012 ...SUB-FREEZING TEMPERATURES OVER MUCH OF THE AREA EARLY WEDNESDAY MORNING... .A DRY AND COLD AIR MASS WILL PERSIST THIS MORNING...AND BRING SUB-FREEZING TEMPERATURES TO MUCH OF THE AREA. THE SANTA BARBARA CENTRAL COAST AND SANTA YNEZ VALLEY WILL LIKELY EXPERIENCE TEMPERATURES BELOW 28 DEGREES FOR SEVERAL HOURS RESULTING IN A HARD FREEZE. SLIGHTLY WARMER BUT STILL SUB-FREEZING TEMPERATURES ARE EXPECTED FOR SEVERAL HOURS OVER THE SAN LUIS OBISPO CENTRAL COAST...THE SANTA BARBARA SOUTH COAST...AND THE OJAI VALLEY AS WELL. THE INTERIOR VALLEYS AND THE DESERTS WILL EXPERIENCE TEMPERATURES IN THE TEENS THIS MORNING...HOWEVER NO WARNINGS HAVE BEEN ISSUED AS LOCAL POLICY LIMITS FREEZE WARNINGS TO THE FIRST TWO HARD FREEZES. CAZ035-036-181700- /O.CON.KLOX.FZ.W.0001.000000T0000Z-120118T1700Z/ SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SANTA MARIA...LOMPOC...VANDENBERG... SANTA YNEZ...SOLVANG 423 AM PST WED JAN 18 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURES AND TIMING...TEMPERATURES WILL REACH 28 DEGREES NEAR 6 AM PST...THEN SLOWLY RISE TO ABOVE FREEZING AFTER 9 AM PST. * IMPACTS...THESE CONDITIONS CAN KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ CAZ034-181700- /O.CON.KLOX.FR.Y.0002.000000T0000Z-120118T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON 423 AM PST WED JAN 18 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURES AND TIMING...TEMPERATURES BELOW 32 DEGREES WILL SLOWLY RISE TO ABOVE FREEZING AFTER 9 AM PST. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY DURING THE VALID TIME OF THE ADVISORY. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$ CAZ039-181700- /O.CON.KLOX.FR.Y.0002.000000T0000Z-120118T1700Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 423 AM PST WED JAN 18 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURES AND TIMING...TEMPERATURES BELOW 32 DEGREES WILL SLOWLY RISE TO ABOVE FREEZING AFTER 9 AM PST. THE COLDEST TEMPERATURES WILL OCCUR IN WIND-SHELTERED AREAS AWAY FROM THE HILLS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY DURING THE VALID TIME OF THE ADVISORY. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$ CAZ044-181700- /O.CON.KLOX.FR.Y.0002.000000T0000Z-120118T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 423 AM PST WED JAN 18 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURES AND TIMING...TEMPERATURES AND TIMING...TEMPERATURES BELOW 32 DEGREES WILL SLOWLY RISE TO ABOVE FREEZING AFTER 9 AM PST. THE COLDEST TEMPERATURES WILL BE IN THE OJAI VALLEY. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY DURING THE VALID TIME OF THE ADVISORY. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$ ASR
118 WWUS76 KLOX 181701 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 901 AM PST WED JAN 18 2012 CAZ035-036-181815- /O.EXP.KLOX.FZ.W.0001.000000T0000Z-120118T1700Z/ SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SANTA MARIA...LOMPOC...VANDENBERG... SANTA YNEZ...SOLVANG 901 AM PST WED JAN 18 2012 ...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... TEMPERATURES WILL RAPIDLY RISE ABOVE FREEZING EARLY THIS MORNING...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. $$ CAZ034-181815- /O.EXP.KLOX.FR.Y.0002.000000T0000Z-120118T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON 901 AM PST WED JAN 18 2012 ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... TEMPERATURES WILL CONTINUE TO RISE EARLY THIS MORNING WITH FROST RAPIDLY DECREASING. THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE. $$ CAZ039-181815- /O.EXP.KLOX.FR.Y.0002.000000T0000Z-120118T1700Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 901 AM PST WED JAN 18 2012 ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... TEMPERATURES WILL CONTINUE TO RISE EARLY THIS MORNING...THEREFORE THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE. $$ CAZ044-181815- /O.EXP.KLOX.FR.Y.0002.000000T0000Z-120118T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 901 AM PST WED JAN 18 2012 ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... TEMPERATURES WILL CONTINUE TO RISE EARLY THIS MORNING WITH FROST RAPIDLY DECREASING. THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this frost advisory went out at Jan 17, 3:42 AM PST, 2 minutes earlier.
Area forecast discussion, Jan 17, 3:42 AM PST, 2 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 342 AM PST TUE JAN 17 2012 .SYNOPSIS... HIGH PRESSURE WILL KEEP DRY CONDITIONS ACROSS THE REGION INTO MID WEEK WITH A WARMING TREND. A SERIES OF STORMS MOVING INTO THE WEST COAST WILL BRING A CHANCE OF RAIN TO NORTHERN AREAS BY LATE THURSDAY...WITH A CHANCE OF RAIN AND MOUNTAIN SNOW ACROSS THE ENTIRE REGION FOR THE END OF THE WEEK THROUGH THE WEEKEND. && .SHORT TERM (TODAY-THU)...LOW CLOUDS ACROSS L.A. AND VTU COUNTIES HAVE BEGUN TO ERODE AS THE INVERSION WEAKENS...AND EXPECT MOST AREAS TO BE SUNNY BY ABOUT A COUPLE OF HOURS AFTER SUNRISE. IT WILL BE ANOTHER CHILLY DAY ACROSS THE REGION...WITH MAX TEMPS ABOUT 5 TO 8 DEGREES BELOW NORMAL IN MOST AREAS. LOCALLY GUSTY NORTHWEST WINDS IN THE MTNS SHOULD REMAIN WELL BELOW ADVISORY LEVELS THIS MORNING. WITH A COLD AND DRY AIR MASS IN PLACE...AND EXCELLENT RADIATIONAL COOLING DUE TO CLEAR SKIES AND LIGHT WINDS...EXPECT VERY CHILLY OVERNIGHT LOWS TONIGHT. EXPECT WIDESPREAD LOWS TEMPS BETWEEN 28 AND 31 DEGREES ON THE CENTRAL COAST...THE S CST OF SBA COUNTY...THE SANTA YNEZ VALLEY AND THE OJAI VALLEY TONIGHT...SO FROST ADVISORIES HAVE BEEN ISSUED. A FEW OF THESE LOCATIONS MAY HAVE TEMPS AS LOW AS 26 DEGREES FOR AN HOUR OR TWO TONIGHT. THERE COULD BE SOME LOCAL FROST IN THE OTHER VALLEYS OF VTU COUNTY...THE SAN FERNANDO AND SANTA CLARITA VALLEY...AND ACROSS INTERIOR PORTIONS OF THE VTU COUNTY COASTAL PLAIN...BUT DO NOT EXPECT IT TO BE WIDESPREAD ENOUGH FOR ADVISORIES. ACROSS THE COLDER INTERIOR VLYS OF SLO COUNTY AND THE ANTELOPE VALLEY...LOWS WILL LIKELY DROP INTO THE TEENS TONIGHT...BUT FREEZE WARNINGS ARE NOT ISSUED FOR THOSE AREAS AFTER TWO HARD FREEZES HAVE ALREADY OCCURRED. HEIGHTS WILL BEGIN TO RISE ACROSS THE REGION LATE TONIGHT AND WED AS A RIDGE BUILDS INTO THE WEST COAST. MAX TEMPS WILL BE UP SEVERAL DEGREES ACROSS THE FORECAST AREA ON WED...UP TO JUST ABOUT NORMAL LEVELS IN MOST AREAS. THE RIDGE ACROSS THE REGION WILL BEGIN TO BREAK DOWN WED NIGHT AND THU AS A COUPLE OF SHORT WAVE TROUGHS MOVE INTO THE WEST COAST AND THE JET STREAM BEGINS TO SAG SWD. EXPECT AN INCREASE IN MID AND HIGH CLOUDS IN NORTHERN AREAS WED NIGHT AND ACROSS THE REST OF THE REGION ON THU. THERE IS A SLIGHT CHANCE THAT SOME LIGHT RAIN WILL WORK SWD INTO AREAS N OF PT CONCEPTION AS EARLY AS LATE THU AFTERNOON...BUT IT IS POSSIBLE IT WILL HOLD OFF UNTIL THU NIGHT. MAX TEMPS WILL BE DOWN A FEW DEGREES ACROSS NRN SECTIONS...BUT DO NOT EXPECT MUCH CHANGE ACROSS L.A. AND VTU COUNTIES. .LONG TERM (FRI-MON)...IT WILL BE TRICKY TO GET THE DETAILS EXACTLY RIGHT AS VARIOUS UPPER LEVEL IMPULSES WILL PUSH INTO THE WEST COAST FRI THROUGH THE WEEKEND...AND THE MODELS ARE NOT IN COMPLETE AGREEMENT. IT DOES LOOK AS THOUGH IT WILL RAIN JUST ABOUT EVERYWHERE ACROSS THE FCST AREA AT SOME POINT FRI THROUGH SUN...BUT IT LIKELY WILL NOT RAIN THE WHOLE TIME. MODELS CONTINUE TO FLIP FLOP WITH REGARD TO THE STRENGTH OF EACH IMPULSE AND HOW FAR SOUTH SIGNIFICANT RAIN OCCURS WITH EACH. AT THIS POINT...IT LOOKS AS THOUGH THE BEST CHANCES OF DECENT RAIN WILL BE FRIDAY AFTERNOON THROUGH EARLY SATURDAY...AND AGAIN SAT NIGHT INTO SUNDAY. HOWEVER...THIS IS CERTAINLY SUBJECT TO CHANGE. IT WILL BE COOL OVER THE WEEKEND...BUT SNOW LEVELS SHOULD NOT BE TERRIBLY LOW...PERHAPS DOWN TO ABOUT 6000 FEET OR SO BY SAT NIGHT AND SUNDAY. MODELS WOULD SUGGEST DRIER WEATHER BY EARLY NEXT WEEK AS THE JET STREAM MIGRATES NORTHWARD AGAIN. && .AVIATION... 17/1130Z GOOD CONFIDENCE IN TAFS WITH A 20 TO 30 PERCENT CHANCE OF A PERIOD OF MVFR CIGS FROM 11Z-18Z FOR COASTAL AND VLY TAFS FROM KSBA TO KLGB. KLAX...GOOD CONFIDENCE IN TAFS WITH A 20 PERCENT CHANCE OF A PERIOD OF MVFR CIGS FROM 11Z-18Z. KBUR...GOOD CONFIDENCE IN TAFS WITH A 30 PERCENT CHANCE OF A PERIOD OF MVFR CIGS FROM 11Z-18Z. && .LOX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY (SEE LAXNPWLOX). && PUBLIC...DB AVIATION...RORKE SYNOPSIS...DB WWW.WEATHER.GOV/LOSANGELES
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 9:29 AM PST | Freeze Watch | LOX | 5 hr | |
| Jan 17, 2:21 PM PST | Freeze Warning | LOX | 19 hr | |
| Jan 17, 2:36 PM PST | Small Craft Advisory | LOX | 12 hr |
Nearby
Frost Advisories in California, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.